# SDR SWAA080789

- Difficulty date: February 11, 2008
- Submitted: February 12, 2008
- Operation: Air carrier
- Aircraft: N686SW
- Make and model: Boeing 737317
- Aircraft serial: 23175
- Aircraft time: 66,317 hours, 55,882 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Part number: 65C27093
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED MV3 CHECK, FOUND R1 DOOR EMERGENCY EXIT LIGHT INTERMITTENT.  FOUND LIGHT ASSY CONNECTOR DIRTY.  CLEANED CONNECTOR PER MM.
